# SDR 97ZZZX1665

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Supply
- Part number: 601211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5R M.E.D. EMER LT ON SIDEWALL IS INOP, DURING MAINT.  5L M.E.D. EMER LT ON SIDEWALL IS INOP, DURING MAINT.  E-ZONE ALL EMER LTS ON SIDE OF SEATS INOP, DURING MAINT.  REMOVED AND REPLACED ALL BATTERY SUPPLIES, OPS CHKS OK.  REFERENCE:  OPERATOR CONTROL NRS TWRA9745 AND 97ZZZX1664.
